I started the nuvaring about 8.5 months ago.
My boyfriend and i have noticed a day or so after we have intercourse that there is a swollen ring right below the head of his penis, and its quite itchy and irritated.
Could this have to do with my nuvaring?
Could it be from direct trama like rubbing?
Or could it be an allergic reaction?
Again this has only been a problem since i have been using Nuvaring, and am quite concerned.
I've done some research but haven't really found anything helpful.
Any insight would be greatly appreciated.
It can be due to friction rub or chafing with the nuva ring or due to allergic reaction to the Nuvaring or the vaginal lubricant if you are using any. Use a water based lubricant like KY jelly or indulge in plenty of foreplay so that there are less chances of an allergic reaction.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Same happened to me. Swollen right side of the penis after having sex two times with my wife, without removing the nuvaring. It doesn't hurt and it isn't irritated, just size increased, like irritated ganglions. Now I'm worried about cancer and if it doesn't go away in 5 days, I'll go check it ... :((
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.